MAUDE Adverse Event Report: KIMBERLY-CLARK CORPORATION - CONWAY MILL U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB

KIMBERLY-CLARK CORPORATION - CONWAY MILL U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number REGULAR
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon review of the dhr, the lot met all acceptance criteria at the time of release.The final investigation is pending sample return and evaluation.
 
Event or Problem Description
Consumer reported that prior to insertion the tampon string was not hanging out of the applicator making the string unavailable to remove the pledget from her vaginal cavity after insertion.Since the string was not available, she had to manually remove the pledget.After removal she alleged the pledget had been upside down inside her vaginal cavity with the string inserted first.She did not seek medical attention and did not experience any adverse health effects.

Brand Name
U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
KIMBERLY-CLARK CORPORATION - CONWAY MILL
480 exchange ave.
conway AR 72032 7191
MDR Report Key11436588
Report Number2381757-2021-00039
Device Sequence Number11667251
Product Code HEB
UDI-Device Identifier00036000515794
UDI-Public036000515794
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREGULAR
Device Lot NumberAC021866X1226
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR